MAUDE Adverse Event Report: Cochlear Ltd Nucleus CI422 Cochlear Implant with Straight Electrode; Nucleus 24 Cochlear Implant System

Cochlear Ltd Nucleus CI422 Cochlear Implant with Straight Electrode; Nucleus 24 Cochlear Implant System
Model Number CI422
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced a magnet dislodgement from an unknown cause (specific date not reported) and the patient underwent a surgical procedure on (b)(6) 2026.During the surgery, it was observed that the silicone had torn and the magnet was displaced leading to the decision to explant the device.The patient was re-implanted with a new device during the same surgery.

Brand Name
Nucleus CI422 Cochlear Implant with Straight Electrode
Common Device Name
Nucleus 24 Cochlear Implant System
Manufacturer (Section D)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS  2109
Manufacturer (Section G)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS   2109
Manufacturer Contact
amirah rosly
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key50836309
Report Number6000034-2026-03405
Device Sequence Number13337576
Product Code MCM
UDI-Device Identifier09321502020268
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P970051
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/07/2017
Device Model NumberCI422
Device Catalogue NumberZ190574
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale